MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CONTINU-FLO INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CONTINU-FLO INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6537
Medical Device Problem Codes Material Deformation (2976); No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a continu-flo solution set would not prime due to a kinked tubing.This event was identified during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and per product specifications.Functional testing was also performed and no issues were noted.The reported problem was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CONTINU-FLO INTERLINK SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8527136
Report Number1416980-2019-02091
Device Sequence Number19294498
Product Code FPA
UDI-Device Identifier00085412002248
UDI-Public(01)00085412002248
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/25/2023
Device Catalogue Number2C6537
Device Lot NumberDR18E23050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1